Advanced Search
MyIDEAS: Login to save this article or follow this journal

Efficient discriminating design for a class of nested polynomial regression models


Author Info

  • Min-Hsiao Tsai


Registered author(s):


    This paper studies efficient designs for simultaneous model discrimination among polynomial regression models up to degree k. Based on the $${\Phi_{\boldsymbol{\beta}}}$$ -optimality criterion proposed by Dette (Ann Stat 22:890–903, 1994 ), a maximin $${\Phi_{\boldsymbol{\beta}^{*}}}$$ -optimal discriminating design is derived in terms of canonical moments for $${k\in\mathbb{N}}$$ . Theoretical and numerical results show that the proposed design performs well for model discrimination in most of the considered models. Copyright Springer-Verlag 2012

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL:
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Springer in its journal Metrika.

    Volume (Year): 75 (2012)
    Issue (Month): 6 (August)
    Pages: 809-817

    as in new window
    Handle: RePEc:spr:metrik:v:75:y:2012:i:6:p:809-817

    Contact details of provider:
    Web page:

    Order Information:

    Related research

    Keywords: Canonical moments; Maximin design; Model discrimination; $${\Phi_{\boldsymbol{\beta}}}$$ -optimality criterion;


    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Stefanie Biedermann & Holger Dette & Philipp Hoffmann, 2009. "Constrained optimal discrimination designs for Fourier regression models," Annals of the Institute of Statistical Mathematics, Springer, vol. 61(1), pages 143-157, March.
    2. Dette, Holger & Franke, Tobias, 2000. "Constrained D- and D1-optimal designs for polynomial regression," Technical Reports 2000,37, Technische Universität Dortmund, Sonderforschungsbereich 475: Komplexitätsreduktion in multivariaten Datenstrukturen.
    Full references (including those not matched with items on IDEAS)



    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


    Access and download statistics


    When requesting a correction, please mention this item's handle: RePEc:spr:metrik:v:75:y:2012:i:6:p:809-817. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.